researchr
explore
Tags
Journals
Conferences
Authors
Profiles
Groups
calendar
New Conferences
Events
Deadlines
search
search
You are not signed in
Sign in
Sign up
External Links
Journal: Eur. J. Comb.
Home
Index
Info
Issue
Volume
15
, Issue
4
317
--
323
Evgenii P. Baranovskii
.
The Perfect Lattices Gamma(U:::n:::), and the Covering Density of Gamma(U:::n:::)
325
--
335
Barbara Baumeister
.
Two New Sporadic Semibiplanes Related to M::22::
337
--
343
William Y. C. Chen
.
A Bijection for Enriched Trees
345
--
362
Robert J. Clarke
,
Dominique Foata
.
Eulerian Calculus, I: Univariable Statistics
363
--
373
Tung-Shan Fu
,
Tayuan Huang
.
A Unified Approach to a Characterization of Grassmann Graphs and Bilinear Forms Graphs
375
--
381
Anthony D. Gardiner
,
Cheryl E. Praeger
.
On 4-Valent Symmetric Graphs
383
--
397
Anthony D. Gardiner
,
Cheryl E. Praeger
.
A Characterization of Certain Families of 4-Valent Symmetric Graphs
399
--
405
Alfred Geroldinger
,
Rudolf Schneider
.
The Cross Number of Finite Abelian Groups II
407
--
410
Petr Savický
.
On the Bent Boolean Functions That are Symmetric